首页 | 本学科首页   官方微博 | 高级检索  
     

关于线性矩阵方程的反对称解
引用本文:蒋利群,莫宏敏,刘罗飞. 关于线性矩阵方程的反对称解[J]. 吉首大学学报(自然科学版), 2002, 23(2): 28-30
作者姓名:蒋利群  莫宏敏  刘罗飞
作者单位:湖南大学数学与计量经济学院,湖南,长沙,410006;吉首大学数学与计算机科学系,湖南,吉首,416000;吉首大学数学与计算机科学系,湖南,吉首,416000
摘    要:讨论了线性矩性方程AX=C,AXB=C的反对称解.分别用满秩分解、广义逆和广义奇异值分解导出了具有反对称解的充分必要条件.

关 键 词:反对称解  线性矩阵方程  满秩分解  广义奇异值分解
文章编号:1007-2985(2002)02-0028-03
修稿时间:2002-04-18

On the Anti- Symmetric Solution of Linear Matrix Equations
JIANG Li qun ,,MO Hong min. On the Anti- Symmetric Solution of Linear Matrix Equations[J]. Journal of Jishou University(Natural Science Edition), 2002, 23(2): 28-30
Authors:JIANG Li qun     MO Hong min
Affiliation:(1.Dept.of Math.and Computer Science,Jishou University,Jishou 416000,Hunan China;2.College of Math. and Econometrics,Hunan University,Changsha 410006,China)
Abstract:The anti-symmetric solutions of linear equations AX=C and AXB=C are considered.The necessary and sufficient conditions for the consistency of the equations with an anti-symmetric condition on solutions are derived using the full-rank decomposition,generalized inverse and generalized singular-value decomposition.
Keywords:the anti-symmetric solution  linear matrix equations  full-rank decomposition  generalized singular-value decomposition
本文献已被 CNKI 维普 万方数据 等数据库收录!
点击此处可从《吉首大学学报(自然科学版)》浏览原始摘要信息
点击此处可从《吉首大学学报(自然科学版)》下载全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号